New aspects of the mechanism of corticosteroid–induced dermal atrophy
Version of Record online: 27 APR 2006
Clinical and Experimental Dermatology
Volume 16, Issue 6, pages 416–419, November 1991
How to Cite
OIKARINEN, A. and AUTIO, P. (1991), New aspects of the mechanism of corticosteroid–induced dermal atrophy. Clinical and Experimental Dermatology, 16: 416–419. doi: 10.1111/j.1365-2230.1991.tb01225.x
- Issue online: 27 APR 2006
- Version of Record online: 27 APR 2006
- Accepted for publication 21 March 1991
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.